# SDR VJ9800290

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A353291
- Condition: Corroded
- Location: Bs 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT Z STRUCTURE HAS CORROSION BEYOND LIMIT RT CABIN STA 170.  REMOVED Z ANGLE TO ACCESS CORROSION IAW DC9 SRM 51-30-2 AND 51-30-8.  REMOVED CORROSION IAW DC9 SRM 51-10-3 AND EXCESSIVE MATERIAL LOSS IAW DC9 SRM 53-01, FIG 1.  CUT AND TRIMMED Z ANGLE FROM 2024T3, .050.  DRILLED AND DEBURRED IAW DC9 SRM 51-10-2, 51-10-4, AND EO 981200.  TREATED AND PRIMED IAW DC9 SRM 51-10-2, 51-10-3.  INSTALLED REPAIR IAW DC9 SRM 51-30-8.
